MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 1, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. PS TIBIAL INSERTS SZ 1, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 204-21-15
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical devices: 200-04-22 plato tibial cemented with flange 1f/2t and 2f/2t exactech 4910293.(b)(4).
 
Event or Problem Description
As reported, the patient had an initial tka on(b)(6) 2017.The patient was revised on (b)(6) 2021 due to poly wear.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of malalignment between the femoral and tibial components, third body wear, patient-related conditions, or any combination of these possibilities, which led to polyethylene wear of the tibial insert.A contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the device was not returned for evaluation and images/radiographs were unable to be obtained.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been the result of malalignment between the femoral and tibial components, third body wear, patient-related conditions, or any combination of these possibilities, which led to polyethylene wear of the tibial insert.A contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the device was not returned for evaluation and images/radiographs were unable to be obtained.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
PS TIBIAL INSERTS SZ 1, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15577371
Report Number1038671-2022-01283
Device Sequence Number12602362
Product Code JWH
UDI-Device Identifier10885862048172
UDI-Public10885862048172
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2018
Device Model Number204-21-15
Device Catalogue Number204-21-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/20/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer04/13/2023
03/03/2025
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date04/27/2023
03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown